# SDR FDEA200812095116

- Difficulty date: December 9, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 44,003 hours, 30,427 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53FX15322
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER AFT EDGE OF MCD CUTOUT HAS NUMEROUS AREAS DAMAGED BY GILL LINER   FASTENERS.  REPAIRED BY ACCOMPLISHING EA 7-5310-126861 "FUSELAGE - AD 98-11-03 R1 - SSI 6.19A - P-F MOD MCD CUTOUT LOWER CORNER INNER SKIN, REPAIR OF GOUGE MARKS AT BS 620 S16L - EO 7-5100-7-4304".
